Aa
A
A
Close
Avatar_universal
aspartame and neuropathy
can aspartame ( nutrasweet )  cause my peripheral neuropathy to get worse ?
Cancel
1 Answers
Page 1 of 1
144586_tn?1284669764
This is a dificult question. There is quite a lot of literature on aspartame that suggests it might in fact exacerbate your problems with neuropathy. There is some degree of neurotoxicity. Then again tomato and potato skins skins are also neurotoxic to some degree. On the other hand, if you are a diabetic and use it judiciously, you may not reach a toxic threshold. I'm not sure if there is such a threshold for aspartame, but with most substances there is.
Comment
Cancel
144586_tn?1284669764
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
aspartame and neuropathy
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923_tn?1452919248
Blank
Allentown, PA
338416_tn?1420049302
Blank
Fort Worth, TX
144586_tn?1284669764
Blank
1780921_tn?1416842066
Blank
Chandler, AZ
209987_tn?1451939065
Blank
AB
562511_tn?1285907760
Blank
CA